# SDR AALA201709229012

- Difficulty date: September 18, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 45,173 hours, 29,392 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Condition: Erratic
- Location: Cids
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, EMERGENCY EVAC ALARM WENT OFF. ONLY ABLE TO SILENCE BY PLACING SYSTEM TO CAPTAIN ONLY.   EVACUATION LIGHT STILL CONTINUEDTO FLASH. REBOOTED CIDS 1 & 2, GOOD. EMERGENCY EVACUATION, OPS NORMAL.
